# SDR CALA2014050100539

- Difficulty date: May 1, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 43,688 hours, 14,083 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Dragging
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BRAKE DRAGGING ON LT INBD MAIN MOUNT DURING TAKEOFF ROLL.  FUSE PLUG BLOWN, REJECTED TAKEOFF AT 50 KTS.  R & R NR 1 & NR 2 TIRES, BRAKES, AB & AS CONTROLLER, NR 1 & NR 2 ANTI-SKID VLVS & LT BRAKE UPPER & LOWER FUSES.  ALL SYS CHECKED NORMAL. TAXIED ACFT, NO DEFECTS FOUND.
